Volume 2 Number 5 (Sep. 2012)
Home > Archive > 2012 > Volume 2 Number 5 (Sep. 2012) >
IJAPM 2012 Vol.2(5): 369-371ISSN:2010-362X
DOI: 10.7763/IJAPM.2012.V2.137

Application of Laplace Decomposition Method to Solve Linear and Nonlinear Heat Equation

Sujit Handibag and B. D. Karande

Abstract—In this paper, we develop a method to obtain approximate solution of nonlinear heat equation with the help of Laplace Decomposition Method (LDM). The technique is based on the application of Laplace transform to nonlinear partial differential equation. The nonlinear term can easily be handle with the help of Adomian polynomials. We illustrate this technique with the help of three examples and results of the present technique have closed arrestment with approximate solutions obtained with the help of Adomian Decomposition Method (ADM).

Index Terms—Approximate solution, Laplace decomposition method, nonlinear partial differential equations. Adomian decomposition method.

S. Handibag is with department of Mathematics, Mahatma Basweshwar Mahavidyalaya, Latur-413 512, Maharashtra, India (tel.: +919011491162, e-mail: sujitmaths@gmail.com).
B. D. Karande is with Department of Mathematics, Maharashtra Udaygiri Mahavidyalaya, Udgir, India

 

Cite: Sujit Handibag and B. D. Karande, "Application of Laplace Decomposition Method to Solve Linear and Nonlinear Heat Equation," International Journal of Applied Physics and Mathematics  vol. 2, no. 5, pp. 369-371, 2012.

General Information

ISSN: 2010-362X (Online)
Abbreviated Title: Int. J. Appl. Phys. Math.
Frequency: Quarterly
DOI: 10.17706/IJAPM
Editor-in-Chief: Prof. Haydar Akca 
Abstracting/ Indexing: INSPEC(IET), CNKI, Google Scholar, EBSCO, Chemical Abstracts Services (CAS), etc.
E-mail: ijapm@iap.org
  • Dec 27, 2021 News!

    IJAPM Vol 9 & Vol 10 have been indexed by Inspec   [Click]

  • Jan 02, 2024 News!

    IJAPM will adopt Article-by-Article Work Flow For the Quarterly journal, each issue will be released at the end of the issue month

  • Jan 02, 2024 News!

    The papers published in Vol 13, No 4 has received dois from Crossref

  • Oct 09, 2023 News!

    IJAPM Vol 13, No 4 has been published with online version   [Click]

  • Oct 09, 2023 News!

    The papers published in Vol 13, No 3 has received dois from Crossref

  • Read more>>